MathSciNet Relay Station
MathSciNet bibliographic data
MR2311984 57N50 (57M40)
Poénaru, Valentin What is $\dots$ an infinite swindle? Notices Amer. Math. Soc. 54 (2007), no. 5, 619–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement